Cosmo Magazine on Roaccutane and Sex Drive Loss

Cosmo Magazine on Roaccutane and Sex Drive Loss

November of last year, Cosmo published an article discussing women reporting sexual dysfunction after taking Roaccutane.  The article details the plight of women whose sex drive was “killed” – suffering loss of libido, vaginal dryness and inability to orgasm.  The article also describes men reporting erectile dysfunction and impotence.

Writer Polly Dunbar discusses the case of 31 year-old Sarah, who had a normal sex life before taking Roaccutane.  Afterwards, however, things were radically different.  “Once I started taking it, I couldn’t summon the energy to show him affection through a kiss, let alone sex.”  Cosmo go on to point out that hundreds of patients have reported the devestating effects on their libido.

The article also describes the issues raised on patient message boards.  One man writes: “My ability to get an erection has disappeared; I don’t feel horny anymore.” A woman says, “I’ve been off Roaccutane for over a year. While on it, 
if my boyfriend and I had sex, I’d be so dry it felt like sandpaper. I no longer have a desire for sex, and I’m often unable to orgasm.”

Profile photo of pete
By Pete

Leave a Reply